# SDR C2XA04CL065

- Difficulty date: June 20, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Stage of operation: NR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DAY FLIGHT 2286 THE CREW REPORTED AFTER STARTING THE APU A MINOR BURNING ODOR WAS NOTED.  MAINTENANCE RELEASED THE AIRCRAFT IAW MEL 49-00-00.
